Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash and Fatigue
Apr 25, 2004

Hi,

I am currently not taking medications and my cd4 and vl have been stable for the past year.

Recently I've begun feeling very fatigued and experiencing many syptoms of anemia. At the same time I developed a red, itchy rash on the groin area, mainly on the upper inside of the thighs.

OTC treatments releive the syptoms but are not clearing the rash. My questions is, my doc is away for another week. I could see another doctor but would feel more comfortable with my own. Does this sound like something that can wait or should give in and see someone else sooner.

Response from Dr. Henry

If your C4 count is < 200 I would see another doctor to be on the safe side in most cases. Fatigue is a non-specific symptoms and can be due to a wide range of conditions (from anemia to hormone problems to infections to depression to drug side effects). KH



Previous
taken off all meds
Next
getting hairy from depo test

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement